| Model Number |
9763 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Missing Test Results (3267)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that her blood glucose readings were not being stored in the memory of the contour next one meter.Additionally, on some days two readings were stored in the meter's memory when only one test was performed.After the customer changed the batteries, the readings were properly stored in the meter's memory.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a4 as the customer weight was not provided.
Additional Manufacturer Narrative
The customer returned the suspected contour next one meter for evaluation.No test strips were returned.Therefore, an in-house testing was performed with the returned meter and in-house contour next test strips using blood sample, which gave a satisfactory performance.The blood glucose readings obtained with the in-house testing were properly stored in the meter's memory.